| Catalog Number |
15339-28 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/23/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device has been received for evaluation.Investigation is pending.
Event or Problem Description
The event involved a primary plum set, clave secondary port, polyethylene-lined light resistant tubing, clave y-site, secure lock, 103 inch where it was reported the device leaked.There was patient involvement and no adverse event.
Additional Manufacturer Narrative
Investigation summary: received one (1) used, list #15339-28, primary plum set.As received the filter vent was wetted out shows signs of leaking with prior infusate.The set was leak tested per specifications and could not replicate leakage from the filter vent on the returned sample.The complaint of a leak out of the vent located on the spike of the tubing above the drip chamber can be confirmed due to the presence of fluid residuals as received filter.The probable cause of leakage is due to a temporary or complete loss of hydrophobic properties of the filter vent material due to an infusate interaction during use.The lot history was reviewed and no nonconformities were identified that may have contributed to the reported complaint.